# SDR UPS03840213

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt & Rt Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  PERFORM LT WING AND RT WING FWD SPAR INSPECTION OF LWR SPAR CAP PER EO DC8-5 710-14184-C AS REQUIRED.  REAMED 1 DISCREPANT HOLE ON L/W TO .3230, PERFORMED HFEC AND NO CRACKS NOTED PER DAC SPM 06-10-01.003.  CHECKED SPAR THICKNESS AT .689 & L/E SKIN AT .143.  FAB'D BUSHINGS FOR REPAIR IAW DAC DWG 4709980 & SRM 51-1-25.  REAMED HOLE TO PRE COIN SIZE AND STRESS COINED PER DPS 3.67-56.  INSTALLED BUSHINGS PER SRM 51-1-23.
